RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2950,
    author = {W. A. de Graaf and M. Harrison and J. Pilnikova and J. Schicho},
    title = {{A Lie algebra method for rational parametrization of Severi–Brauer surfaces}},
    language = {english},
    journal = {Journal of Algebra},
    volume = {303},
    number = {2},
    pages = {514--529},
    isbn_issn = {ISSN 0021-8693},
    year = {2006},
    refereed = {yes},
    length = {16}
    }